# SDR IPXA2025090334225

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 38,211 hours, 13,745 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587676
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE,  232AFF. I.A.W AMM 53-01-06-000-801 REV.146 REMOVED MAIN DECK CARGO FLOOR PANEL, G.V.I AND CONDITION CHECK NORMAL. IAW AMM 53-01-06-000-801 REV.146.  REMOVED MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
